# SDR SWAA2017120618262

- Difficulty date: November 21, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,590 hours, 8,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT UPPER SURFACE OF AFT BULKHEAD SUPPORT ANGLE CORRODED AT BS 500I.  R&R SUPPORT IAW SRM.
